Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 64, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 29, 2016, 2:47 PM CDT for 7 counties in Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2016, 2:47 PM CDT (19:47 UTC)
- Expired
- Apr 29, 2016, 7:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camp County, TX, Franklin County, TX, Morris County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:30 PM CDT | FLASH FLOOD | Quitman, TX | NUMEROUS COUNTY ROADS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 223 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 451 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 14.9
The text
As transmitted.
573
WGUS54 KSHV 291947
FFWSHV
TXC063-159-343-423-449-459-499-300045-
/O.NEW.KSHV.FF.W.0064.160429T1947Z-160430T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
247 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
CAMP COUNTY IN NORTHEASTERN TEXAS...
SOUTHERN TITUS COUNTY IN NORTHEASTERN TEXAS...
WOOD COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
SOUTHERN FRANKLIN COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 745 PM CDT
* AT 246 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MINEOLA...PITTSBURG...WINNSBORO...LEESBURG...LINDALE...QUITMAN...HOARD...
GOLDEN...NEWSOME...HAINESVILLE...PLEASANT GROVE...SCROGGINS...MILLER'S
COVE...ROCKY MOUND...GRICE...CARROLL...MONTICELLO...HOPEWELL...HARVARD
AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3296 9537 3296 9531 3301 9531 3316 9512
3300 9481 3240 9550 3242 9551 3243 9554
3245 9555 3248 9559 3269 9559 3272 9564
3276 9564
$$
VIII.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 2:01 PM CDT, 46 minutes earlier.
Area forecast discussion, Apr 29, 2:01 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT FRI APR 29 2016
.DISCUSSION...
UPDATE TO ISSUE TOR WATCH 125. /12/
&&
.PREV DISCUSSION... /ISSUED 1149 AM CDT FRI APR 29 2016/
AVIATION...
STRONG SHORT WAVE TROUGH CURRENTLY CENTERED OVER N NM TO EJECT NE
INTO THE CENTRAL STATES THROUGH SATURDAY. THIS TROUGH TO PROVIDE
NUMEROUS TSTMS THROUGH SATURDAY WITH MVFR CEILINGS. IN STRONG
TSTMS...EXPECT IFR CEILINGS AND VISIBILITY THROUGH SATURDAY AS
WELL. /VIII./
PREV DISCUSSION... /ISSUED 1118 AM CDT FRI APR 29 2016/
DISCUSSION...
COMPLEX SITUATION CONTINUES TO SET UP FOR OUR REGION TODAY. BAND
OF STRONG STORMS CONTINUE TO TRAIN ALONG A WARM FRONT DRAPED
ROUGHLY ALONG THE RED RIVER OF NE TX/SE OK EWD INTO SRN AR. THESE
STORMS HAVE BEEN RESPONSIBLE FOR FLASH FLOODING AND LARGE HAIL
REPORTS OVER THE LAST SEVERAL HOURS. FURTHER S IN THE WARM
SECTOR...INSTABILITY-DRIVEN PULSE-SEVERE STORMS HAVE DEVELOPED
ACROSS E TX/N LA. INSTABILITY IS FCST TO INCREASE IN THE WARM
SECTOR TODAY...AS THE UPPER LOW INCHES EWD TODAY/TONIGHT. AS THIS
OCCURS...SFC-BASED CONVECTIVE INITIATION ALONG AND E OF THE
ADVANCING DRYLINE IS EXPECTED ALONG OR JUST E OF I-35 THIS
AFTERNOON. GIVEN THE MAXIMIZED INSTABILITY AND INCREASINGLY
FAVORABLE UPPER LEVEL DYNAMICS...STORMS SHOULD RAPIDLY INTENSIFY
AND WILL ADVANCE EWD INTO OUR REGION BY LATE THIS AFTERNOON.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE AS
THESE STORMS MOVE EWD. IN ADDITION...UPPER LEVEL SWLY FLOW WILL
BECOME INCREASINGLY PARALLEL TO THE SFC FRONT AS IT MERGES WITH
THE DRYLINE THIS EVENING...WHICH MAY ADD FLASH FLOODING TO OUR
LIST OF POSSIBLE THREATS. WILL EVALUATE THE NEED FOR THE FLASH
FLOOD WATCH TO BE EXTENDED FURTHER S FOR THIS POSSIBILITY WITH
THE AFTERNOON PACKAGE.
FOR THE UPDATE...HAVE ONLY MADE A FEW ADJUSTMENTS TO POPS/WX TO
COVER THE WARM-SECTOR PULSE CONVECTION. THE REMAINDER OF THE FCST
LOOKS TO BE REASONABLY ON TRACK...AND NO OTHER CHANGES ARE
EXPECTED ATTM. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 67 82 64 / 70 90 70 50
MLU 87 68 84 66 / 70 90 70 70
DEQ 76 64 82 56 / 90 90 40 20
TXK 82 66 82 60 / 80 90 50 30
ELD 82 67 80 63 / 80 90 70 50
TYR 86 67 84 61 / 80 90 50 20
GGG 86 67 82 62 / 70 90 50 30
LFK 90 68 82 66 / 30 90 70 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARZ050-051-
059>061-070.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002-
010-011-017-018.
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ096-097.
&&
12Hazardous weather outlook, Apr 29, 11:52 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 29, 1:25 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 3 SW SHREVEPORT 32.45N 93.84W
04/29/2016 E0.75 INCH CADDO LA NWS EMPLOYEE
DIME SIZE HAIL AT THE OFFICE.
&&
PALMERLocal storm report, Apr 29, 1:36 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL 1 ENE HALL SUMMIT 32.18N 93.29W
04/29/2016 E0.88 INCH RED RIVER LA PUBLIC
REPORT OF NICKEL SIZE HAIL IN HALL SUMMIT.
&&
PALMERSpecial weather statement, Apr 29, 2:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CDT FRI APR 29 2016
OKZ077-TXZ096-292000-
MCCURTAIN OK-RED RIVER TX-
207 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCURTAIN AND
NORTHERN RED RIVER COUNTIES UNTIL 300 PM CDT...
AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAGWELL...OR 10 MILES WEST OF CLARKSVILLE...MOVING NORTHEAST AT 45
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...IDABEL...BAGWELL...MANCHESTER...VALLIANT...DETROIT...
MILLERTON...GARVIN...KIOMATIA...WOODLAND...NEGLEY...SLIM...BRYARLY...ALBION...
FARMERS HILL...KANAWHA...SILVER CITY AND REDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA...AND NORTHEASTERN TEXAS.
LAT...LON 3382 9531 3391 9527 3389 9527 3389 9525
3393 9526 3396 9523 3394 9516 3411 9516
3389 9468 3348 9515 3356 9531
TIME...MOT...LOC 1907Z 211DEG 37KT 3362 9523
19Special weather statement, Apr 29, 2:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
218 PM CDT FRI APR 29 2016
TXZ097-108>112-124-125-292000-
WOOD TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-FRANKLIN TX-MORRIS TX-
BOWIE TX-
218 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR MORRIS...CAMP...TITUS...
SOUTHWESTERN BOWIE...NORTHWESTERN CASS...EASTERN WOOD...NORTHWESTERN
UPSHUR AND SOUTHERN FRANKLIN COUNTIES UNTIL 300 PM CDT...
AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WINNSBORO...MOVING NORTHEAST AT 65 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...PITTSBURG...WINNSBORO...LEESBURG...DAINGERFIELD...
QUITMAN...HUGHES SPRINGS...LONE STAR...NAPLES...OMAHA...COOKVILLE...DALBY
SPRINGS...NEWSOME...HAINESVILLE...ROSEWOOD...ROCKY BRANCH...JENKINS...US
259 AND I 30 INTERSECTION...CASON AND SCROGGINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3280 9550 3338 9483 3337 9481 3336 9481
3337 9480 3336 9480 3334 9479 3333 9478
3332 9478 3332 9475 3333 9475 3341 9474
3312 9441 3257 9528
TIME...MOT...LOC 1917Z 230DEG 67KT 3283 9525
19Special weather statement, Apr 29, 2:26 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
226 PM CDT FRI APR 29 2016
LAZ005-006-014-292015-
UNION LA-OUACHITA LA-LINCOLN LA-
226 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHEASTERN LINCOLN AND
NORTHERN OUACHITA PARISHES UNTIL 315 PM CDT...
AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARMERVILLE...OR 15 MILES NORTHEAST OF RUSTON...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...SWARTZ...FARMERVILLE...STERLINGTON...MARION...DOWNSVILLE...
LOCH LOMON...BAYOU D ARBONNE LAKE...HAILE...D ARBONNE...GUTHRIE...SHILOH...
EUREKA...SPENCER...DESHARD...FAIRBANKS...ROCKY BRANCH...LINVILLE AND
PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3261 9194 3254 9264 3296 9258 3297 9208
3292 9207 3287 9208 3284 9206 3283 9207
3280 9205 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9203
3271 9197 3267 9195
TIME...MOT...LOC 1925Z 251DEG 30KT 3270 9247
19Special weather statement, Apr 29, 2:46 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT FRI APR 29 2016
TXZ110-124-125-292015-
WOOD TX-CAMP TX-UPSHUR TX-
246 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CAMP...EASTERN WOOD AND
NORTHWESTERN UPSHUR COUNTIES UNTIL 315 PM CDT...
AT 245 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HAINESVILLE...OR 14 MILES SOUTH OF WINNSBORO...MOVING NORTHEAST
AT 60 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PITTSBURG...LEESBURG...HAINESVILLE...ROSEWOOD...NEWSOME...ROCKY MOUND...
GRICE...HARVARD AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
TEXAS.
LAT...LON 3296 9524 3296 9517 3302 9515 3303 9513
3303 9511 3305 9508 3308 9502 3307 9496
3301 9487 3301 9486 3298 9483 3257 9525
3258 9526 3270 9546
TIME...MOT...LOC 1945Z 216DEG 62KT 3275 9526
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 8 days |
| Apr 29, 1:03 AM CDT | Special Weather Statement | SHV | Bowie, Franklin, Morris, Titus | 42 min |
| Apr 29, 1:23 AM CDT | Special Weather Statement | SHV | Bowie | 52 min |
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 54 min |
| Apr 29, 2:28 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| Apr 29, 3:35 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 13 hr |
| Apr 29, 5:57 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 63 min |
| Apr 29, 10:02 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 19 days |
| Apr 29, 10:02 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 19 days |
| Apr 29, 10:29 AM CDT | Special Weather Statement | SHV | Rusk | 46 min |
| Apr 29, 11:22 AM CDT | Special Weather Statement | SHV | Harrison | 38 min |
| Apr 29, 11:47 AM CDT | Special Weather Statement | SHV | Harrison, Marion | 43 min |
| Apr 29, 12:10 PM CDT | Special Weather Statement | SHV | Smith, Upshur | 50 min |
| Apr 29, 12:15 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 45 min |
| Apr 29, 12:18 PM CDT | Special Weather Statement | SHV | Marion | 42 min |
| Apr 29, 12:22 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Upshur, Wood | 38 min |
| Apr 29, 12:26 PM CDT | Special Weather Statement | SHV | Harrison, Panola | 49 min |
| Apr 29, 12:27 PM CDT | Special Weather Statement | SHV | Gregg | 48 min |
| Apr 29, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Morris, Upshur | 29 min |
| Apr 29, 1:00 PM CDT | Special Weather Statement | SHV | Camp, Upshur, Wood | 45 min |
| Apr 29, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus, Upshur, Wood | 38 min |
| Apr 29, 1:42 PM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Smith, Titus, Upshur, Wood | 3 hr |
| Apr 29, 2:07 PM CDT | Special Weather Statement | SHV | Red River | 53 min |
| Apr 29, 2:18 PM CDT | Special Weather Statement | SHV | Camp, Morris, Titus, Wood | 42 min |
| Apr 29, 2:37 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 9 days |
| Apr 29, 2:46 PM CDT | Special Weather Statement | SHV | Camp, Wood | 29 min |
| Apr 29, 5:13 PM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 62 min |
| Apr 29, 5:23 PM CDT | Tornado Warning | SHV | Bowie | 37 min |
| Apr 29, 5:33 PM CDT | Special Weather Statement | SHV | Bowie | 42 min |
| Apr 29, 5:34 PM CDT | Tornado Warning | SHV | Smith | 29 min |
| Apr 29, 5:55 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 33 min |
| Apr 29, 6:06 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 29 min |
| Apr 29, 6:25 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 35 min |
| Apr 29, 6:29 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 45 min |
| Apr 29, 6:42 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 9 min |
| Apr 29, 6:50 PM CDT | Special Weather Statement | SHV | Smith | 40 min |
| Apr 29, 6:56 PM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 10 hr |
| Apr 29, 6:56 PM CDT | Tornado Warning | SHV | Camp, Morris, Titus, Upshur | 20 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.